# SDR DXTA2025081504607

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0371
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Steering Unit
- Part number: 99146502
- Part serial: 1243
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION DURING CLIMB OUT, THE NOSE LANDING GEAR TOOK AN EXCESSIVELY LONG TIME TO RETRACT AND RESULTED IN A TEMPORARY NOSE GEAR DISAGREE CAS MESSAGE, AS WELL AS THE WHITE HASH MARKS ON GEAR INDICATOR. NOSE GEAR DID EVENTUALLY COME UP WITHOUT FURTHER INPUT AND FLIGHT WAS COMPLETED TO DESTINATION. CORRECTIVE ACTION; REMOVED POWER STEERING CONTROL UNIT P/N: 9914650-2 S/N:1243 ANDINSTALLED CUSTOMER SUPPLIED OVERHAULED POWER STEERING CONTROL UNIT P/N:9914650-2, S/N:0390. VERIFIED CORRECT INSTALLATION, SECURITY OF MOUNTING, SAFETIED AND SEALED AS NEEDED. PERFORMED SATISFACTORY OPS CHECKS. ALL WORK DONE IN REF TO CE 680A AMM 32-50-50.
